# SDR SWAA2017071715051

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 37,181 hours, 18,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bonding Wire
- Part number: 6949956
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE BONDING WIRE LOOSE.  SECURED WIRE PER MT.
